A projection algorithm for non-monotone variational inequalities

Burachik, Regina S. and Diaz Millan, Reinier 2020, A projection algorithm for non-monotone variational inequalities, Set-Valued and Variational Analysis, vol. 28, no. 1, pp. 149-166, doi: 10.1007/s11228-019-00517-0.

Attached Files
Name Description MIMEType Size Downloads

Title A projection algorithm for non-monotone variational inequalities
Author(s) Burachik, Regina S.
Diaz Millan, ReinierORCID iD for Diaz Millan, Reinier orcid.org/0000-0001-6384-5949
Journal name Set-Valued and Variational Analysis
Volume number 28
Issue number 1
Start page 149
End page 166
Total pages 18
Publisher Springer
Place of publication Berlin, Germany
Publication date 2020-03
ISSN 0927-6947
Keyword(s) Variational inequality
Projection algorithms
Outer-semicontinuous operator
Inner-semicontinuous operator
Language eng
DOI 10.1007/s11228-019-00517-0
Indigenous content off
Field of Research 0101 Pure Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30133346

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 127 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 02 Jan 2020, 11:40:33 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.